# SDR ASAA9740051

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435336
- Condition: Chafed
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING STRUCTURAL INSPECTION, THE RT OUTBOARD T/E MID-FLAP INBOARD FORWARD CORNER WAS FOUND CHAFED.  REPAIRED PER EA5750-01166 AND BOEING TELEX ASA-SEA-94-0483TR AND ASA-SEA-94-0559RR.  TT:  16,604 HOURS.  TC:  8,816.  (X)
